# SDR HNAA2023081000305

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 44,779 hours, 39,984 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

E2 FIRE DET FAIL ON TAKEOFF. CREW REPORTED THE MESSAGE EXTINGUISHED BUT CAME BACK ON WITHIN A MINUTE--  T/S IRT FIM 26-11-00-810-808-A STEP 1-5 + 14 R&R E2
FIRE CONTROL IAW AMM 26-11-03 OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.  T/S E2 FIRE DET FAIL MSG IRT FIM 26-11-00-810-804-A + MTL 2023-E-6. R&R E2 CONTROL MODULE MX ACTION COMPLETE SUBJECT TO SATISFACTORY  EVALUATION FLIGHT.   EVAL FLIGHT UNSAT. AT APPROX V1/ROTATION E2 FIRE DET FAIL EICAS CAME ON WENT OUT DURING LEVEL FLIGHT BUT CAME ON DURING LANDING ROLL WITH REVERSE THRUST.  UPON INSPECTION OF ENGINE HARNES FOUND ADELE CLAMP CHAFFED THROUGH AND DAMAGED WIRING ON E2. R&R #2 ENGINE HARNESS IRT PPBM 71-00-00.
